# SDR C1HA200685012

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB FROM DFW ALL OF -A- SYSTEM HYD WAS LOST, COMPLIED WITH COM 2.29-2.  RETURNED TO DFW.  REMOVED AND REPLACED O/B FLAP DRIVE MOTOR PER MM 27-51-62, ALL TEST NORMAL.  DUE TO -A- SYS HYD LOSE REPLACE NR 1 & 2 -A- SYS HYD PUMPS & FILTERS.  REMOVED & REPLACED NR 1 & 2 ENG DRIVEN HYD PUMPS & FILTERS PER MM 29-11-33 & 29-11-102.
